RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 1, Pages 127–138 (Mi tmf3359)  

This article is cited in 3 scientific papers (total in 3 papers)

Some inequalities for mean values in statistical mechanics

V. N. Plechko


Abstract: Some new upper bounds are proved for mean values of the form $\langle\operatorname{BB^+}\rangle$ in equilibrium statistical mechanics. As an illustration, a rigorous upper bound is obtained for the mean kinetic energy of a molecule of a quantum system of distinguishable particles and some majorizing estimates are considered in the method of approximating Hamiltonians of N. N. Bogolyubov (Jr.).

Full text: PDF file (1413 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:1, 677–685

Bibliographic databases:

Received: 17.11.1975

Citation: V. N. Plechko, “Some inequalities for mean values in statistical mechanics”, TMF, 28:1 (1976), 127–138; Theoret. and Math. Phys., 28:1 (1976), 677–685

Citation in format AMSBIB
\Bibitem{Ple76}
\by V.~N.~Plechko
\paper Some inequalities for mean values in statistical mechanics
\jour TMF
\yr 1976
\vol 28
\issue 1
\pages 127--138
\mathnet{http://mi.mathnet.ru/tmf3359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=462391}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 1
\pages 677--685
\crossref{https://doi.org/10.1007/BF01028921}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3359
  • http://mi.mathnet.ru/eng/tmf/v28/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), “Generalized theorems in the theory of model systems”, Theoret. and Math. Phys., 33:1 (1977), 885–897  mathnet  crossref  mathscinet
    2. Kuzemsky A.L., “Bogoliubov's Vision: Quasiaverages and Broken Symmetry to Quantum Protectorate and Emergence”, International Journal of Modern Physics B, 24:8 (2010), 835–935  crossref  isi
    3. Brankov J.G., Tonchev N.S., “Generalized inequalities for the Bogoliubov-Duhamel inner product with applications in the Approximating Hamiltonian Method”, Condensed Matter Physics, 14:1 (2011), 13003  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:168
    Full text:65
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019